RUS  ENG
Full version
JOURNALS // Zapiski Nauchnykh Seminarov POMI // Archive

Zap. Nauchn. Sem. POMI, 1993 Volume 205, Pages 30–37 (Mi znsl5793)

This article is cited in 10 papers

Formulas for multiplicities of occurrence of irreducible components into the tensor product of representations of simple Lie algebras

A. N. Kirillov, N. Yu. Reshetikhin


Abstract: New combinatorial formulas for multiplicities in the decomposition of the tensor product of representations of simple Lie algebras into irreducible components are obtained. A connection of the arising constructions with the Bethe equations and representation theory of Yangians is established. Bibliography: 14 titles.

UDC: 512.81


 English version:
Journal of Mathematical Sciences, 1996, 80:3, 1768–1772

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025